# SDR UALA2011091605018

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,120 hours, 8,681 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 3930021102
- Part serial: 25
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY FLAPS FAIL EICAS THIRD FLIGHT IN A ROW SYSTEM GOES ALTN FLAP.  SAMC TEXT: PLZ ACP MT27-001R1.  T/S PER 777MT 27-011 R1.  FOUND FLAP PCV CONNECTOR DV27004B PIN 5-12 LOOP IS OPEN.  REPLACED FLAP PCV, LEAK CHECK OK & FLAP OPS CHECK NORMAL PER MM.
